# SDR RAIA970317

- Difficulty date: March 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N556HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41073
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Switch
- Part number: AIR135668
- Condition: Failed
- Location: Rt Mlg
- Part time: 3,504 hours
- Stage of operation: IN
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

JFK - FLT 7708 - RIGHT MAIN STANDBY GEAR INDICATION SHOWED IN-TRANSIT WITH GEAR UP AND LOCKED.  MAITNENANCE REPLACED RIGHT MAIN STANDBY GEAR INDICATION PROXIMITY SWITCH.  (X)
